Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Piatetski-Shapiro sequences via Beatty sequences

Tom 166 / 2014

Lukas Spiegelhofer Acta Arithmetica 166 (2014), 201-229 MSC: Primary 11B83; Secondary 11A63. DOI: 10.4064/aa166-3-1

Streszczenie

Integer sequences of the form $\lfloor n^c\rfloor$, where $1< c< 2$, can be locally approximated by sequences of the form $\lfloor n\alpha+\beta\rfloor$ in a very good way. Following this approach, we are led to an estimate of the difference \[ \sum_{n\leq x}\varphi(\lfloor n^c\rfloor) - \frac 1c\sum_{n\leq x^c}\varphi(n)n^{1/c-1}, \] which measures the deviation of the mean value of $\varphi$ on the subsequence $\lfloor n^c\rfloor$ from the expected value, by an expression involving exponential sums. As an application we prove that for $1< c\leq 1.42$ the subsequence of the Thue–Morse sequence indexed by $\lfloor n^c\rfloor$ attains both of its values with asymptotic density $1/2$.

Autorzy

  • Lukas SpiegelhoferInstitut für Diskrete Mathematik und Geometrie
    Technische Universität Wien
    Wiedner Hauptstrasse 8–10
    1040 Wien, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek